A member asked:

Hello, why maxitrol eye drops cause cataracts with prolonged use? why it cant be from single drop? please help me?

A doctor has provided 1 answer
Dr. Philip Schwarzman answered

Specializes in Emergency Medicine

Maxitrol is a steroid which can cause cataracts with long term use. One drop or even using it for week does not put you at risk for cataracts.

Answered 4/5/2021

0 views

Thank

Related Questions

A member asked:

Which eye drops works for senile cataracts?

8 doctors weighed in across 2 answers

A member asked:

Following cataract surgery will i need eye drops , what to do?

2 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question